# SDR 0122

- Difficulty date: November 21, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N418CW
- Make and model: Beech 400A
- Aircraft serial: RK18
- Aircraft time: 4,020 hours, 3,253 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS DEPARTING DENVER, AT 90 KTS THE DOOR WARNING LIGHT ILLUMINATED.  ABORTED TAKEOFF AND MAINTENANCE INSPECTED DOOR SWITCH AND ADJUSTED.  NO FURTHER PROBLEMS WERE NOTED.
